# SDR HNAA2013120900613

- Difficulty date: December 9, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 48,310 hours, 56,310 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 8342004500170011
- Part serial: 92052401
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, NR 2 AHRS DISPLAYED PITCH AND ROLL MISMATCH WITH AHRS DATA INVALID ON 802 PANEL.  ADI ROLLED 60 DEGREES AND PITCHED 60 DEGREES UP AND DOWN.  R & R NR 2 AHRS IAW 34-20-01.  OPS CHECKED GOOD.  OK FOR SERVICE.  R & R F/O ADI IAW 34-27-01. OPS CHECKED GOOD.  OK FOR SERVICE.
